# SDR F3LA2022061300058

- Difficulty date: June 12, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N720FR
- Make and model: Airbus A321-211
- Aircraft serial: 07852
- Aircraft time: 13,709 hours, 5,905 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP 241115  ODOR EVENT AT CRUISE FL360-RAN ODOR ELIMINATION PROCEDURE - INSUCCESSFUL; 
CORRECTIVE ACTION:  INSPECTED VISUALLY HYDRAULICS SYSTEM AND APU, NO LEAKS NOTED. RAN PACKS 1 AND 2 FOR 30 MINUTES EACH. REMOVED AND REPLACED RECIRCULATION CARTRIDGE FILTERS. NO ODORS NOTED AT THIS TIME REF AMM 21-21-41-400-001-A TSM 05-50-00-810-831-A
